# SDR AALA202110111469

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 10,456 hours, 4,410 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY HANDLE LOOSE. SECURED FORWARD LAVATORY DOOR HANDLE OPERATIONS CHECK GOOD PER AMM 52-50-00.
